# SDR IPXA2025092725310

- Difficulty date: September 5, 2025
- Submitted: October 9, 2025
- Operation: Air carrier
- Aircraft: N608UP
- Make and model: Boeing 747-8F
- Aircraft serial: 64255
- Aircraft time: 30,199 hours, 4,418 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 148U390445
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CRACK, AFT SIDE OF STA 2360, STA 2377 AT S-6L (LEVEL 2) (REPAIR).REMOVED UPPER CORNER BRACKET FROM LOWER FUSELAGE, WING/BODY FAIRING 194CR IAW B757-200PF SRM 51-40-02-0G-0.FABRICATED UPPER CORNER BRACKET R/H FROM P/N: SHT-7075T6-0.063/12 BATCH: 0003236579 PER DRAWING NO. 149N7410 REV. E, SHEET I.INSTALLED UPPER CORNER BRACKET AT LOWER FUSELAGE, WING/BODY FAIRING 194CR IAW B757-200PF SRM 51-40-02-0G-0
